Alert archive / Wyoming / Tornado Warnings in 2018
Tornado Warning 5, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at May 27, 2018, 4:13 PM MDT for Natrona County, Wyoming. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2018, 4:13 PM MDT (22:13 UTC)
- Expired
- May 27, 2018, 4:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 138 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:05 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
325
WFUS55 KRIW 272213
TORRIW
WYC025-272245-
/O.NEW.KRIW.TO.W.0005.180527T2213Z-180527T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
413 PM MDT SUN MAY 27 2018
The National Weather Service in Riverton has issued a
* Tornado Warning for...
South central Natrona County in central Wyoming...
* Until 445 PM MDT
* At 412 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northwest of Alcova, which is 30 miles west of
Casper, moving north at 5 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Austin Creek Natural Gas Processing Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4261 10674 4257 10698 4279 10712 4284 10676
TIME...MOT...LOC 2212Z 166DEG 6KT 4267 10689
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Hulme1 follow-up statement
621
WWUS55 KRIW 272238
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
438 PM MDT SUN MAY 27 2018
WYC025-272247-
/O.EXP.KRIW.TO.W.0005.000000T0000Z-180527T2245Z/
Natrona-
438 PM MDT SUN MAY 27 2018
...THE TORNADO WARNING FOR SOUTH CENTRAL NATRONA COUNTY WILL EXPIRE
AT 445 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 800 PM MDT for
central Wyoming.
Remember, a Severe Thunderstorm Warning still remains in effect for
Eastern Natrona County.
LAT...LON 4261 10674 4257 10698 4279 10712 4284 10676
TIME...MOT...LOC 2237Z 166DEG 6KT 4270 10690
$$
HulmeWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at May 27, 11:47 AM MDT, 4 hours 26 minutes earlier.
Area forecast discussion, May 27, 11:47 AM MDT, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1147 AM MDT Sun May 27 2018 .SHORT TERM...(Today through Tuesday night) Issued at 231 AM MDT Sun May 27 2018 Strong southerly difluent flow and left front quad dynamics over our CWA, out ahead of the prominent low spinning around the vcnty of Las Vegas early this morning, has produced training convection, mainly over our northern CWA since earlier this evening. Currently, training convection is ongoing across the Interstate 25/90 corridor from south to north in Johnson County, laying the ground work for increasingly saturated soil for this next round of convection expected this afternoon and evening. Todays convection will result from the 500mb low tracking east northeast into Utah with an asct 700mb circulation out ahead of the main 700mb low (also over Utah) expected to develop over Southwest Natrona County before tracking east to the vcnty of Casper later today. This weak 700mb circulation will likely be a bulls eye for the heaviest precip to fall from afternoon and evening thunderstorms. In addition, Johnson County will be under the gun later today where the lifted indices are progged to be -6 to -7 along with the highest capes. Since this area is already getting heavy rainfall from ongoing thunderstorms followed by relatively strong convection expected later today, decided to issue a flash flood watch to cover the lower elevations of Johnson/Natrona counties as well as Casper Mountain, valid from 18z this afternoon to 06Z Monday. A 35 knot easterly wind will aid in drawing in juicy air into the area from the east and influence back building along east slopes today. SPC has the entirety of Natrona County under a slight risk today. The flood watch for most of the northern half of the CWA, west of the flash flood watch remains in effect through Monday morning to account for the warm temps as well as for rain on snow melt. The 700mb low is progged to take an odd turn to the northwest tonight and into Monday as it becomes more well defined over Southern montana by later Monday. With the low just to our north, instability and moisture will again influence another round of convection Monday afternoon and evening, Our eastern zones will be in a marginal risk so the potential for significant convection is expected Monday, although, not quite to the degree we are expecting today. Some convection will take place behind the exiting low Tuesday under dirty nw flow. After a cool down expected today and Monday, temps will begin a warming trend again Tuesday. .LONG TERM...(Wednesday through Sunday) Issued at 231 AM MDT Sun May 27 2018 The next Pacific trough will move onto the west coast and into the Intermountain West on Thursday and Thursday night, and then shear northeast across the area Friday and Saturday. The area will see a break between systems on Wednesday with dry and warmer weather prevailing, except for a few late day thunderstorms over the mountains. Shortwaves from western trough should begin to eject northeast across western Wyoming on Thursday, bringing isolated to scattered showers and thunderstorms to the west and far north, while dry, warm and breezy conditions prevail across south and central Wyoming. Southwest flow with lee side low near the Bighorn mountains will bring modest instability across northern Johnson County and the northern Bighorn basin Thursday where stronger thunderstorms are likely to develop. Forecast generally follows ECMWF's slower and more consistent solution lifting the main upper trough northeast across the area late Friday into Saturday; the associated Pacific cold front pushing across the area Friday-Friday evening. Higher chances of precipitation will remain across the west and north Friday, with a few strong thunderstorms still possible east of the Bighorn Range. Cooler conditions and mainly dry conditions are expected to prevail through the day Saturday behind the cold front. && .AVIATION...For the 18Z TAFS through 18Z Monday Issued at 1145 AM MDT Sun May 27 2018 Scattered showers and thunderstorms will develop over the area and continue through 06Z Monday. Isolated showers and storms will linger after 06Z Monday. Wind gusts to 35 knots and hail will be likely with stronger storms. Heavy rain will also be possible. Mountains will be obscured at times. Expect VFR conditions at the terminal sites, but MVFR conditions will occur in thunderstorms. See TAFs for further details. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 231 AM MDT Sun May 27 2018 As a Pacific low pressure trough over the western Great Basin shifts slowly east, moisture and instability will increase in the southwest flow bringing a significant increase in showers and thunderstorms on Sunday. Temperatures will begin to cool today. The still relatively warm temperatures and breezy conditions will accelerate snow melt runoff with most rivers and streams expected to rise to near bankfull with some flooding. Please check on local flood products in your area. Today and Monday significant rainfall of 1 to 2 inches will be possible adding to flooding concerns. Showers and isolated thunderstorms will decrease in overall coverage on Tuesday with warming temperatures. Mixing heights in the afternoons should be high enough for good smoke dispersal except in areas with heavier precipitation. && .RIW WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for WYZ002>004-006-008-009- 012-015>017. Flash Flood Watch through this evening for WYZ010-011-020-022. && SHORT TERM...Lipson LONG TERM...Meunier AVIATION...Hulme FIRE WEATHER...Lipson
Hazardous weather outlook, May 27, 2:42 AM MDT, 13 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 242 AM MDT Sun May 27 2018 WYZ001>020-022>030-281100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 242 AM MDT Sun May 27 2018 ...Flash Flood Watch in effect from noon through this evening for Natrona and Johnson Counties... ...Flood Watch from this morning through Monday afternoon... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Scattered showers and thunderstorms developing over most of the area. Locally heavy rainfall is possible and will elevate the flood threat along rivers and creeks already running high from snowmelt. Isolated strong to severe thunderstorms are possible. .DAYS TWO THROUGH SEVEN...Memorial Day through Saturday Memorial Day...Scattered showers and thunderstorms developing over most of the area. Locally heavy rain may elevate the flood threat along rivers and creeks already running high from snowmelt. Tuesday...Isolated to scattered showers and thunderstorms across the area. Thursday and Friday...Isolated to scattered showers and thunderstorms mainly in the north and west. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report hail, wind gusts past 45 mph and any flooding. Thank you.
In the hours before
Special weather statement, May 27, 2:12 PM MDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Riverton WY 212 PM MDT SUN MAY 27 2018 WYZ002-016-017-272045- Wind River Basin-Upper Wind River Basin-Absaroka Mountains- 212 PM MDT SUN MAY 27 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HOT SPRINGS... NORTHWESTERN FREMONT AND SOUTH CENTRAL PARK COUNTIES UNTIL 245 PM MDT... At 212 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles west of Washakie Needles, which is 16 miles northeast of Dubois, moving northwest at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Crowheart, Burris, Washakie Needles, Double Cabin Campground, Bitterroot Ranch and Crowheart Elementary School. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 800 PM MDT for central Wyoming. LAT...LON 4384 10984 4406 10940 4326 10873 4325 10921 TIME...MOT...LOC 2012Z 144DEG 17KT 4374 10949 Hulme
Special weather statement, May 27, 2:14 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Riverton WY
214 PM MDT SUN MAY 27 2018
WYZ001-012-013-272100-
Yellowstone National Park-Jackson Hole-Teton and Gros Ventre
Mountains-
214 PM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TETON COUNTY UNTIL
300 PM MDT...
At 213 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Moran Bay, which is 14 miles southwest of South
Entrance, moving north at 20 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
South Entrance, Moran Bay, Leigh Lake, Lewis Falls, Mount Moran,
Lizard Creek Campground and Flagg Ranch Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4425 11105 4427 11060 4378 11073 4382 11102
4415 11105
TIME...MOT...LOC 2013Z 176DEG 16KT 4397 11085
HulmeSpecial weather statement, May 27, 2:52 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Riverton WY
252 PM MDT SUN MAY 27 2018
WYZ016-017-019-272130-
Wind River Basin-Upper Wind River Basin-Green Mountains and
Rattlesnake Range-
252 PM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY UNTIL
330 PM MDT...
At 250 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morton to Ocean Lake to east of Riverton.
Movement was north at 20 to 25 mph.
Very heavy rain of one-quarter to one-half inch, pea-sized hail,
wind gusts to 40 mph, and dangerous lightning are all likely with
this line of storms.
Boysen State Park, Shoshoni, Pavillion, and Missouri Valley will all
be impacted by these storms. Move indoors as these storms approach
your location.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
A severe thunderstorm watch remains in effect until 800 PM MDT for
central Wyoming.
LAT...LON 4264 10795 4302 10853 4305 10910 4340 10923
4345 10854 4343 10847 4346 10838 4343 10825
4318 10765
TIME...MOT...LOC 2049Z 186DEG 23KT 4312 10889 4320 10844 4296 10794
CNJSpecial weather statement, May 27, 3:05 PM MDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Riverton WY 305 PM MDT SUN MAY 27 2018 WYZ017>019-272145- Wind River Basin-Green Mountains and Rattlesnake Range-Lander Foothills- 305 PM MDT SUN MAY 27 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 345 PM MDT... At 303 PM MDT, Doppler radar was tracking strong thunderstorms over southeast Fremont County near Jeffrey City. These storms were moving northwest at 20 mph. Very heavy rain up to one-half inch, pea-sized hail, wind gusts to 40 mph, and dangerous lightning are all likely with these storms. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 800 PM MDT for central Wyoming. LAT...LON 4226 10755 4227 10817 4277 10840 4276 10755 TIME...MOT...LOC 2103Z 147DEG 18KT 4246 10796 CNJ
Special weather statement, May 27, 3:13 PM MDT, 1 hour before
Special Weather Statement National Weather Service Riverton WY 313 PM MDT SUN MAY 27 2018 WYZ019-020-022-272200- Green Mountains and Rattlesnake Range-Casper Mountain-Natrona County Lower Elevations- 313 PM MDT SUN MAY 27 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NATRONA COUNTY UNTIL 400 PM MDT... At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of Alcova, which is 30 miles southwest of Casper, moving north at 15 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Alcova, Ervay, Bates Hole, Emigrant Gap, Independence Rock, Devil's Gate, Austin Creek Natural Gas Processing Plant, Bessemer Bend, Pathfinder Dam, Alcova Dam and Casper Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 800 PM MDT for central Wyoming. LAT...LON 4243 10726 4291 10744 4287 10648 4243 10631 TIME...MOT...LOC 2113Z 167DEG 13KT 4266 10687 Hulme
Special weather statement, May 27, 3:22 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Riverton WY
322 PM MDT SUN MAY 27 2018
WYZ002-005-007-016-017-272215-
Owl Creek and Bridger Mountains-Wind River Basin-Upper Wind River
Basin-Southwest Big Horn Basin-Absaroka Mountains-
322 PM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS AND
NORTHEASTERN FREMONT COUNTIES UNTIL 415 PM MDT...
At 320 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from around Diversion Dam Rest Area to Boysen State
Park to Moneta. Movement was north at 20 to 25 mph.
Heavy rainfall of one-half inch, pea-sized hail, wind gusts to 40
mph, and dangerous lightning are all likely with these storms.
These thunderstorms will impact the Wind River Canyon and
Thermopolis. Mud and rock may be on the road surface in the Wind
River Canyon as the one-half inch of rain has been falling in about
30 minutes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
A severe thunderstorm watch remains in effect until 800 PM MDT for
central Wyoming.
LAT...LON 4371 10932 4374 10840 4337 10752 4278 10787
4324 10848 4324 10917
TIME...MOT...LOC 2119Z 183DEG 24KT 4338 10899 4341 10844 4309 10786
CNJThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:49 PM MDT | Special Weather Statement | RIW | Park | 41 min |
| May 26, 11:00 PM MDT | Areal Flood Warning | RIW | Big Horn | 12 hr |
| May 26, 11:21 PM MDT | Areal Flood Warning | RIW | Washakie | 12 hr |
| May 27, 1:46 AM MDT | Flash Flood Watch | RIW | Johnson, Natrona | 25 hr |
| May 27, 9:40 AM MDT | Areal Flood Warning | RIW | Fremont | 47 hr |
| May 27, 10:24 AM MDT | Special Weather Statement | RIW | Fremont | 36 min |
| May 27, 11:03 AM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| May 27, 11:19 AM MDT | Flash Flood Warning | RIW | Fremont | 3 hr |
| May 27, 11:42 AM MDT | Special Weather Statement | RIW | 33 min | |
| May 27, 11:50 AM MDT | Special Weather Statement | RIW | 40 min | |
| May 27, 11:58 AM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| May 27, 12:01 PM MDT | Flash Flood Warning | RIW | Fremont | 3 hr |
| May 27, 12:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| May 27, 12:18 PM MDT | Tornado Warning | RIW | Fremont | 27 min |
| May 27, 12:39 PM MDT | Special Weather Statement | RIW | 51 min | |
| May 27, 12:45 PM MDT | Tornado Warning | RIW | Fremont | 30 min |
| May 27, 12:52 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 38 min |
| May 27, 12:54 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| May 27, 1:01 PM MDT | Flash Flood Warning | RIW | Fremont | 3 hr |
| May 27, 1:07 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| May 27, 1:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 62 min |
| May 27, 1:25 PM MDT | Special Weather Statement | RIW | 50 min | |
| May 27, 1:27 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 63 min |
| May 27, 1:38 PM MDT | Tornado Warning | RIW | Sweetwater | 37 min |
| May 27, 2:03 PM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| May 27, 2:12 PM MDT | Special Weather Statement | RIW | 33 min | |
| May 27, 2:13 PM MDT | Tornado Warning | RIW | Fremont, Sweetwater | 47 min |
| May 27, 2:14 PM MDT | Special Weather Statement | RIW | Teton | 46 min |
| May 27, 2:24 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| May 27, 2:52 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| May 27, 3:05 PM MDT | Special Weather Statement | RIW | 40 min | |
| May 27, 3:13 PM MDT | Special Weather Statement | RIW | Natrona | 47 min |
| May 27, 3:22 PM MDT | Special Weather Statement | RIW | Hot Springs | 53 min |
| May 27, 3:42 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 48 min |
| May 27, 3:44 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 46 min |
| May 27, 4:18 PM MDT | Special Weather Statement | RIW | Hot Springs | 42 min |
| May 27, 4:29 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 46 min |
| May 27, 4:38 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 37 min |
| May 27, 4:46 PM MDT | Areal Flood Advisory | RIW | Natrona | 119 min |
| May 27, 5:21 PM MDT | Special Weather Statement | RIW | Big Horn | 39 min |
| May 27, 5:43 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 47 min |
Nearby
Tornado Warnings in Wyoming, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.